# SDR CA190412001

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 62,788 hours
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Part number: 116207
- Condition: Failed
- Location: Elevator Horn
- Part time: 24,304 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW REPORTED A LH ELEVATOR HORN HEAT CAUTION LIGHT. THE CREW RETURNED TO BASE AND THE FLIGHT LANDED WITHOUT INCIDENT. THE HORN HEATER HAS BEEN REPLACED AND THE A/C RETURNED TO SERVICE. A/C HOURS: 63115 A/C CYCLES: 77584 PART NAME (SPECIFIC PART): ELEVATOR HEATER HORN P/N: 116207 S/N : 2905 (TC# 20190412001)
